Evidence map›Paper›PMID 19826642›Full record

ReviewCanadian journal of gastroenterology = Journal canadien de gastroenterologie2009

A review of adverse cutaneous drug reactions resulting from the use of interferon and ribavirin.

Nisha Mistry, Jonathan Shapero, Richard I Crawford

Erratum issuedAbstract readReview
In one paragraph

Review in Canadian journal of gastroenterology = Journal canadien de gastroenterologie, 2009. The graph could read no effect estimate from its abstract, so it casts no vote on the map. An erratum has been issued. Cited by 17 papers.

0numbers the graph read from it
0cells of the map it votes in
17citing papers in PubMed
–field-weighted citation impact
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

17 citing papers in PubMed.

  1. Trial
  2. Eczematous Drug Eruptions.American journal of clinical dermatology · 2021
    Review
  3. Review
  4. Article
  5. Article
  6. Article
  7. Article
  8. Review
  9. Article
  10. Review
  11. Article
  12. Arenavirus reverse genetics for vaccine development.The Journal of general virology · 2013
    Article
  13. Therapeutic approach to the treatment-naive patient with hepatitis C virus genotype 1 infection: a step-by-step approach.Clinical infectious diseases : an official publication of the Infectious Diseases Society of America · 2012
    Review
  14. Article
  15. Article
  16. Article
  17. Cutaneous Eruption due to Telaprevir.Case reports in dermatology
    Article
4 · The record

Corrections and comments

  • Erratum issued
5 · Who and what money

Authors and funding

3 authors.

Nisha MistryDepartment of Dematology and Skin Science, University of British Columbia, Vancouver, British Columbia. nmistry@interchange.ubc.ca
Jonathan Shapero
Richard I Crawford

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

Drug-induced cutaneous eruptions are named among the most common side effects of many medications. Thus, cutaneous drug eruptions are a common cause of morbidity and mortality, especially in hospital settings. The present article reviews different presentations of drug-induced cutaneous eruptions, with a focus on eruptions reported secondary to the use of interferon and ribavirin. Presentations include injection site reactions, psoriasis, eczematous drug reactions, alopecia, sarcoidosis, lupus, fixed drug eruptions, pigmentary changes and lichenoid eruptions. Also reviewed are findings regarding life-threatening systemic drug reactions.

Indexed as

AlopeciaAntiviral AgentsDrug EruptionsDrug Therapy, CombinationEczemaHepatitis CHumansInterferonsPsoriasisRibavirinSarcoidosisAntiviral AgentsInterferonsRibavirin

Identifiers

PMID19826642
PMCPMC2776610

What OpenQuestion holds

Textmetadata
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.